| Catalog Number |
TSVT4B11 |
| Medical Device Problem Codes |
Patient-Device Incompatibility (2682); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Hypersensitivity/Allergic reaction (1907); Unspecified Infection (1930); Pain (1994)
| Date of Event |
12/04/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
The doctor reports that both implants had to be removed due to an allergic reaction and infection.The doctor will now wait for regeneration.Pain was reported as a result of the event.Affected dental positions: unknown.
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: patient weight: unknown / not provided d10: concomitant medical product: tsvt4b11, imp,tsv,4.1,11.5,mtx,mg, lot: 1299171.
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).The following fields have been updated: b4: date of this report.B5: describe event or problem.D8-9: device service and availability.G3: date received by manufacturer.G6: type of report.H1: type of reportable event.H2: follow up type.H3: device evaluated by manufacturer.H6: adverse event problem.H11: additional narrative.Zimvie did not receive one (1) tsvt4b11, (imp,tsv,4.1,11.5,mtx,mg) for evaluation.Visual inspection could not be performed.The investigation has been performed based on the available information using the item number, device history record (dhr) review, and risk management file (rmf).Functional testing to recreate the reported events could not be performed due to the nature of the device & events.This complaint refers to the specific device being investigated for this complaint record.Dhr review was completed for the subject lot number 1299171.No deviations or non-conformances, which could have caused or contributed to the reported events, were noted as part of the dhr.Complaint history review was performed for the reported lot number 1299171 for similar events and one (1) other complaint was identified.Review completed utilizing keywords: ¿allergic reaction¿ & ¿infection¿ based on the investigation and risk management file review, the most likely root cause determined from the investigation is external factors (i.E.Patient conditions)).Refer to attached summary investigation for ¿infection¿ a summary investigation has been completed for infection events identifying that a definitive root cause cannot be identified due to the wide range of external (non-design/ non-manufacturing related) factors potentially impacting the sterility of the implant and its environment.Should additional information be received which indicates that the device may have caused or contributed to the infection event, an additional report will be submitted.Therefore, based on the available information, a device malfunction could not be verified.The reported events were non-verifiable with all the available information.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will.
Event or Problem Description
No further event information is available at the time of this report.
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).Zimvie did not receive one (1) tsvt4b11, (imp,tsv,4.1,11.5,mtx,mg) for evaluation.Visual inspection could not be performed.The investigation has been performed based on the available information using the item number, device history record (dhr) review, and risk management file (rmf).Functional testing to recreate the reported events could not be performed due to the nature of the device & events.This complaint refers to the specific device being investigated for this complaint record.Dhr review was completed for the subject lot number 1299171.No deviations or non-conformances, which could have caused or contributed to the reported events, were noted as part of the dhr.Complaint history review was performed for the reported lot number 1299171 for similar events and one (1) other complaint was identified.Review completed utilizing keywords: ¿allergic reaction¿ & ¿infection¿ based on the investigation and risk management file review, the most likely root cause determined from the investigation is external factors (i.E.Patient conditions)).Refer to attached summary investigation for ¿infection¿ a summary investigation has been completed for infection events identifying that a definitive root cause cannot be identified due to the wide range of external (non-design/ non-manufacturing related) factors potentially impacting the sterility of the implant and its environment.Should additional information be received which indicates that the device may have caused or contributed to the infection event, an additional report will be submitted.Therefore, based on the available information, a device malfunction could not be verified.The reported events were non-verifiable with all the available information.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record willbe closed.If additional information is received, the record will be re-opened for further evaluation.
Event or Problem Description
No further event information is available at the time of this report.